Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


HELP FROM CONNECTICUT.
Aug 16, 2008

HI AGAIN. PLEASE HELP ME ANSWER THIS QUESTION. YOU HAVE NOT RESPONDED TO MY QUESTIONS BEFORE, IM SURE THEY SOUND INSANE TO YOU. ANYWAYS I HOPE I WRITE THIS CORRECTLY. CAN HAVING BECOME LOW IRON, WHICH IM NOW ON REPLIVA. CAUSE HIV DELAY WINDOW PERIOD. YES OR NO WOULD BE GREAT. THANKS , I REALLY DO APPRECIATE READING ALL YOUR RESPONSE TO EVERYONE YOU HELP. THANKS AGAIN.

Response from Dr. Frascino

This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, prevention, safer sex, HIV testing and risk should be sent to Dr. Bob at his "Safe Sex and HIV Prevention" expert forum. Please resubmit your question there using the same title and add the phrase, "resubmitted form the Fatigue and Anemia Forum." Thank you.


Previous
got your reply
Next
Re: Need of a private doctor

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement